Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Katia (not Johnny) Dep katia

Posted by Barbara Cat on August 17, 2003, at 17:38:18

In reply to Re: Katiafluffy too Barbara Cat, posted by katia on August 17, 2003, at 14:12:10

Hi Katia,
I probably should remember this from past posts, but are you on any kind of benzo? What you're describing sounds like 1) your body needs to adjust (a la your pdocs mantra), or 2) your body ain't gonna adjust. In either case, your body is in stress and would probably love to unwind a bit while it's going through this ordeal. I turn to valium (previously klonopin, then lorezapam) when things get like you're describing. I know one more pill isn't what you're looking for, but a steady supply of an effective benzo, in my humble opinion, should be required when the psyche/body is in such alarm. It does take time for these things to level out and work (if they're going to, that's another story) but in the meantime you need to relax and sleep and a good old floppy muscle relaxant may be the ticket (hence, valium for me for it's muscle relaxant properties). Another hit, have you ever tried Neurontin? It works great for me when combined with valium, but not alone. Good luck, kiddo. Been there, done that, and we're all holding you in our hearts.

Oh, one more thing. I recall that you were having a good year without meds and were hopeful, but just before you started Depakote you started having a really bad time again, which is why you decided to go with Dep. So, something to consider, it may not only be the Dep that's causing these symptoms but some other underlying imbalance. Tell me once again (my poor 52 year old brain's memory glands are failing, but shoot, I'm still one hot dancer) why are you opposed to lithium? - Barbara

> I upped my Depakote to 250mg last night and I woke up in a near panic attack and couldn't fall back to sleep 'til 8:30 this morning for a couple more hours.
> Also, the good thing is, my appetite seems to have slightly decreased on depakote. I know i've only been on it a week. But it seems I'm having such atypical experiences with all meds! Doesn't Depakote normally sedate people? the disheartening thing of it all is that I felt normal to good and slept like a baby on absolutely nothing two weeks prior to starting the depakote.
> I'll call me pdoc tomorrow - but what's he going to say that I don't already know? "just try it awhile longer, it could just be your body getting used to it."
> fluffy, thanks for the words of support.
> must dash! I have a class today! :-(
> katia
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Barbara Cat thread:9730
URL: http://www.dr-bob.org/babble/20030812/msgs/251665.html